# SDR USAAF96042

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N899US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11399
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Sensor
- Part number: 201251224
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

PIT - FL 8076 - ON DESCENT INTO PIT, CREW LOWERED GEAR AND RECEIVED THREE GREEN LIGHTS WHILE BLUE LIGHTS IN GEAR HANDLE REMAINED ON AND A MFDU MESSAGE THAT READ 'LEFT LG DOWNLOCK SWITCH'.  AT 400 FEET THE THE AURAL WARNING FOR THE GEAR CAME ON.  CREW RECYCLED GEAR AND LIGHT EXTINGUISHED.  FLIGHT LANDED IN PIT WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT MLG PRIMARY DOWNLOCK SENSOR.  (M)
